MathSciNet Relay Station
MathSciNet bibliographic data
MR1418297 11F33 (11R52)
Serre, J.-P. Two letters on quaternions and modular forms (mod $p$). With introduction, appendix and references by R. Livné. Israel J. Math. 95 (1996), 281–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement